PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 1 | 105-113
Tytuł artykułu

Graded Hilbert-symbol equivalence of number fields

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a new criterion for the existence of Hilbert-symbol equivalence of two number fields. In principle, we show that the system of local conditions for this equivalence may be expressed in terms of Clifford invariants in place of Hilbert-symbols, shifting the focus from Brauer groups to Brauer-Wall groups.
Twórcy
  • Faculty of Mathematics, University of Silesia, ul. Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] P.E. Conner, R. Perlis and K. Szymiczek, Wild sets and 2-ranks of class groups, Acta Arith. 79 (1) (1997) 83-91.
  • [2] A. Czogała, On reciprocity equivalence of quadratic number fields, Acta Arith. 58 (1) (1991) 27-46.
  • [3] A. Czogała, Higher degree tame Hilbert-symbol equivalence of number fields, Abh. Math. Sem. Univ. Hamburg 69 (1999) 175-185. doi: 10.1007/BF02940871
  • [4] A. Czogała, Równoważność Hilberta ciał globalnych, volume 1969 of Prace Naukowe Uniwersytetu Śląskiego w Katowicach [Scientific Publications of the University of Silesia], Wydawnictwo Uniwersytetu Śląskiego, Katowice, 2001.
  • [5] A. Czogała and B. Rothkegel, Wild primes of a self-equivalence of a number field, Acta Arith. 166 (4) (2014) 335-348. doi: 10.4064/aa166-4-2
  • [6] A. Czogała and A. Sładek, Higher degree Hilbert-symbol equivalence of number fields, Tatra Mt. Math. Publ. 11 (1997) 77-88. Number theory (Liptovský Ján, 1995).
  • [7] A. Czogała and A. Sładek, Higher degree Hilbert symbol equivalence of algebraic number fields, II, J. Number Theory 72 (2) (1998) 363-376. doi: 10.1006/jnth.1998.2266
  • [8] D.K. Harrison, Witt Rings, Lecture notes, Department of Mathematics, University of Kentucky (Lexington, Kentucky, 1970).
  • [9] P. Koprowski, Graded quaternion symbol equivalence of function fields, Czechoslovak Math. J. 57 (132) (4) (2007), 1311-1319. doi: 10.1007/s10587-007-0125-x
  • [10] T.Y. Lam, Introduction to Quadratic Forms Over Fields, volume 67 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 2005.
  • [11] T.C. Palfrey, Density Theorems for Reciprocity Equivalences, ProQuest LLC, Ann Arbor, MI, 1989. Thesis (Ph.D.)-Louisiana State University and Agricultural & Mechanical College.
  • [12] R. Perlis, K. Szymiczek, P.E. Conner and R. Litherland, Matching Witts with global fields, in: Recent advances in real algebraic geometry and quadratic forms (Berkeley, CA, 1990/1991; San Francisco, CA, 1991), volume 155 of Contemp. Math., pages 365-387. Amer. Math. Soc., Providence, RI, 1994.
  • [13] A. Sładek, Higher degree Harrison equivalence and Milnor K-functor, in: Proceedings of the 13th Czech and Slovak International Conference on Number Theory (Ostravice, 1997), 6 (1998) 183-190.
  • [14] M. Somodi, On the size of the wild set, Canad. J. Math. 57 (1) (2005) 180-203. doi: 10.4153/CJM-2005-008-6
  • [15] M. Somodi, A characterization of the finite wild sets of rational self-equivalences, Acta Arith. 121 (4) (2006) 327-334. doi: 10.4064/aa121-4-3
  • [16] K. Szymiczek, Matching Witts locally and globally, Math. Slovaca 41 (3) (1991) 315-330.
  • [17] K. Szymiczek, Witt equivalence of global fields, Comm. Algebra 19 (4) (1991) 1125-1149.
  • [18] K. Szymiczek, Quadratic forms, in: Handbook of algebra, Vol. 6, pages 35-80 (Elsevier/North-Holland, Amsterdam, 2009). doi: 10.1016/S1570-7954(08)00202-7
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1229
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.